# SDR R61A2022072600463

- Difficulty date: July 3, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 46,894 hours, 29,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III FLOOR RH BEAM AT FR 86 TO 89, RBL 9 CORRODED. R&R IAW SRM 51-43-01 & 51-41-01.
